# SDR DALA2024030402957

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,234 hours, 20,340 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 NUMBER 1 ENGINE AFT PYLON PANEL MFG P/N 313T3391-299 PUNCTURED. CORRECTIVE ACTION: INSTALLED PERMANENT REPAIR PER B767-300 SRM 51-70-10-2R REF SRM 54-52-70-2R (0228874)
